# SDR DALA2025110408056

- Difficulty date: November 4, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N110DX
- Make and model: Airbus A321-211
- Aircraft serial: 10015
- Aircraft time: 16,062 hours, 7,078 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV TO MLB DUE TO REPORTED FUMES IN THE COCKPIT AND CABIN. MAINTENANCE CONFIRMED AVIONICS VENT FAN TO BE THE SOURCE OF THE SMELL. AVIONICS VENT DUCT ALSO FOUND DAMAGED.   REPLACED 20HQ FAN AND REPAIRED THE DUCT. (LP 8072948)
